# SDR MASA200601087

- Difficulty date: April 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,740 hours, 2,155 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7006 CAE - OUTBD SPOILERONS AND OUTBRD FLIGHT SPOILERS CTN MESSAGES IN FLIGHT.  MAINTENANCE RESET SYSTEM.
